User Login

     

Access restricted

Diseases of Aquatic Organisms

Volume 127, Number 2, pages 117-124, doi:10.3354/dao03192

Gürkanlı CT, Okkay S, Çiftçi Y, Yurakhno V, Özer A
Morphology and molecular phylogeny of Ortholinea mullusi sp. nov. (Myxozoa) in Mullus barbatus from the Black Sea


Access to full text articles is controlled by IP number or by user password.
Your current IP number is 52.91.221.160
This IP was not recognized as belonging to a subscribing institute.
If you have a User-ID and password, please enter them above.

Return to article abstract page  Return to issue contents page